| Model Number |
8431-013-050DC |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure, it was noted that the bur broke out of the packaging.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.